Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 70692, 5 pages
http://dx.doi.org/10.1155/AAA/2006/70692

An existence result for a semipositone problem with a sign changing weight

Department of Mathematics, Mississippi State University, Mississippi State 39762, MS, USA

Received 5 March 2005; Accepted 5 September 2005

Copyright © 2006 Jaffar Ali and R. Shivaji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish an existence result on positive solution for a class of reaction-diffusion equation with semipositone structure. In particular, our results apply to the diffusive logistic equation with a class of sign changing weight and constant yield harvesting. We establish the result via the method of subsuper solutions.